# SDR SWAA2015031137344

- Difficulty date: February 18, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 58,353 hours, 34,394 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144A77111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESS WEB CRACKED BS 665, LBL 33.  REPAIRED WEB IAW EA.
